# SDR USAAD99009

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47210
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH/LGA - FLT 293 - AFTER TAKEOFF AND LANDING GEAR RETRACTION, THE RED NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AND AIRCRAFT WOULD NOT PRESSURIZE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE STRUT FLAT.  THE NOSE GEAR STRUT WAS SERVICED WITH OIL NITROGEN, NO LEAKS WERE NOTED.  (X)
